# SDR HDNA2020051300001

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N75LV
- Make and model: Beech B200
- Aircraft serial: BB1075
- Aircraft time: 15,162 hours, 19,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 15,161 hours, 19,349 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR TRANSITION LIGHT STAYED ILLUMINATED AFTER LANDING GEAR WAS SELECTED UP.
